Translator Disclaimer
June 2008 Mathematical fuzzy logics
Siegfried Gottwald
Bull. Symbolic Logic 14(2): 210-239 (June 2008). DOI: 10.2178/bsl/1208442828

Abstract

The last decade has seen an enormous development in infinite-valued systems and in particular in such systems which have become known as mathematical fuzzy logics.

The paper discusses the mathematical background for the interest in such systems of mathematical fuzzy logics, as well as the most important ones of them. It concentrates on the propositional cases, and mentions the first-order systems more superficially. The main ideas, however, become clear already in this restricted setting.

Citation

Download Citation

Siegfried Gottwald. "Mathematical fuzzy logics." Bull. Symbolic Logic 14 (2) 210 - 239, June 2008. https://doi.org/10.2178/bsl/1208442828

Information

Published: June 2008
First available in Project Euclid: 17 April 2008

zbMATH: 1144.03023
MathSciNet: MR2413003
Digital Object Identifier: 10.2178/bsl/1208442828

Subjects:
Primary: 03B50, 03B52

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2008
Back to Top